MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 UNIV 2 RING REFIL; INSTRUMENTS, DENTAL HAND
Catalog Number 659760V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring refill ring broke during use.
 
Additional Manufacturer Narrative
Investigation results: return - (b)(6) 2025: product not returned, image in case depicts 1 v3 palodent universal blue ring (new and improved v5 design) with broken tyne.Overmolding date codes couldn¿t be completely verified as the image does not clearly show the month molded, however the year is visible and reads ¿o¿ for 2023.Dhr and retain evaluation will be conducted.Note that the suspect product does not trace back to item# 659760v lot# 09323412 as this product was manufactured in 12-2024 (date codes would be ¿l¿ for (b)(6) and ¿p¿ for 2024) however, due to the nature of the case, dhr and retain evaluation will be documented for item# 659760v lot# 09323412.(nwv).Retain 11-13-2025: final product retains are not kept as per normal procedure.Retains from overmolding item# 759870 lot#¿s 09261537, 09261538 & 09329082 were reviewed and inspected per 0290-ip-7.5-60-58 and were found acceptable.(nwv).Dhr (b)(6) 2025: dhr for item# 659760v lot# 09323412 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the palodent v3 univ 2 ring refil.Work order (b)(4) is the packaging work order which utilized 3 over-molding of the springs to rings production work orders/runs of item 759870 (v5 ring universal - palodent) lots in which were (b)(4) (produced (b)(6) 2024), (b)(4) (produced (b)(6) 2024) & (b)(4) (produced (b)(6) 2024).Dhrs for each molding work order have also been pulled, reviewed, and attached to this case.Dhr review did not identify any issued during production with all inspections performed and deemed acceptable by the operator(s) and quality as per 0290-wi-7.5-60-14 & 0290-ip-7.5-60-58.(nwv).

Brand Name
PALODENT V3 UNIV 2 RING REFIL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23528522
Report Number2515379-2025-00030
Device Sequence Number10186496
Product Code DZN
UDI-Device IdentifierD002659760V1
UDI-PublicD002659760V1
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760V
Device Lot Number9323412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/06/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown